# SDR ASOA2015050412744

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 34,827 hours, 31,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 4316
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CENTER CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED NR 2 EMERGENCY LIGHT BATTERY IAW AMM 33-51-24-400-801.  OPS CHECK GOOD IAW AMM 33-51-00-710-801.  VERIFIED NR 2 EMERGENCY LIGHT BATTERY IS EFFECTIVE FOR INSTALLATION ON THIS ACFT IAW AMM SUPPLEMENT 33-51-04I17.
